# SDR DHL2005806509

- Difficulty date: August 23, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Aileron
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AILERON LWR SKIN RIVETS SHEARED, XA 722 - XA 752 (PLATING DAMAGED).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-8-1 FIG 4, DOUGLAS DWG 5763133.  REMOVED DAMAGED PANEL PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PANEL AND BONDED FINGER DOUBLER IAW SRM 57-8-1 FIG 4.  BONDED REPAIR PARTS IAW SRM 51-1-9.  CLEANED, TREATED AND PRIMED NEW PANEL PLATING INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21.  PERFORMED LT OUTBOARD AILERON BALANCING IAW SRM 51-4-3 PG 1-3.  FOUND WITHIN LIMITS.
